RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 158, Number 2, Pages 181–199 (Mi tmf6308)  

This article is cited in 7 scientific papers (total in 7 papers)

The Kadomtsev–Petviashvili equation with self-consistent sources in nonuniform media

Hao Hong-haia, Zhang Da-juna, Deng Shu-fangb

a Department of Mathematics, Shanghai University
b East China University of Science and Technology

Abstract: We derive the nonisospectral Kadomtsev–Petviashvili equation with self-consistent sources and obtain $N$-soliton solutions of the equation by both Hirota's method and the Wronskian technique. We discuss one-soliton characteristics, two-soliton scattering in nonuniform media, and source effects.

Keywords: nonisospectral Kadomtsev–Petviashvili equation with self-consistent sources, Hirota's method, Wronskian technique, dynamical characteristic, soliton resonance

DOI: https://doi.org/10.4213/tmf6308

Full text: PDF file (733 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 158:2, 151–166

Bibliographic databases:

Received: 17.01.2008
Revised: 10.03.2008

Citation: Hao Hong-hai, Zhang Da-jun, Deng Shu-fang, “The Kadomtsev–Petviashvili equation with self-consistent sources in nonuniform media”, TMF, 158:2 (2009), 181–199; Theoret. and Math. Phys., 158:2 (2009), 151–166

Citation in format AMSBIB
\Bibitem{HaoZhaDen09}
\by Hao~Hong-hai, Zhang~Da-jun, Deng~Shu-fang
\paper The Kadomtsev--Petviashvili equation with self-consistent sources in~nonuniform media
\jour TMF
\yr 2009
\vol 158
\issue 2
\pages 181--199
\mathnet{http://mi.mathnet.ru/tmf6308}
\crossref{https://doi.org/10.4213/tmf6308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2547400}
\zmath{https://zbmath.org/?q=an:1179.35269}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...158..151H}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 158
\issue 2
\pages 151--166
\crossref{https://doi.org/10.1007/s11232-009-0013-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264493900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949249463}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6308
  • https://doi.org/10.4213/tmf6308
  • http://mi.mathnet.ru/eng/tmf/v158/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hao Hong-Hai, Zhang Da-Jun, “Soliton resonances for the modified Kadomtsev-Petviashvili equations in uniform and non-uniform media”, Modern Phys. Lett. B, 24:3 (2010), 277–288  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Liu Yu., Chen D., “The exact solutions to a Ragnisco-Tu hierarchy with self-consistent sources”, Nonlinear Analysis-Theory Methods & Applications, 74:16 (2011), 5223–5237  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Sun Y.-P., Tam H.-W., “New Type of Nonisospectral KP Equation With Self-Consistent Sources and its Bilinear Backlund Transformation”, J Nonlinear Math Phys, 18:2 (2011), 323–336  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Zhu Xiao-Ming, Zhang Da-Jun, Li Chun-Xia, “Quasideterminant Solutions of a Noncommutative Nonisospectral Kadomtsev-Petviashvili Equation”, Commun Theor Phys (Beijing), 55:5 (2011), 753–759  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Wang Ch., Dai Zh., “Breather-Type Multi-Solitary Waves To the Kadomtsev-Petviashvili Equation With Positive Dispersion”, Appl. Math. Comput., 235 (2014), 332–337  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Zhang Y., Sun Ya., Xiang W., “the Rogue Waves of the KP Equation With Self-Consistent Sources”, Appl. Math. Comput., 263 (2015), 204–213  crossref  mathscinet  isi  elib  scopus  scopus
    7. Gegenhasi, Li Ya.-Q., Zhang D.-D., “Self-Consistent Sources Extensions of Modified Differential-Difference KP Equation”, Commun. Theor. Phys., 69:4 (2018), 357–366  crossref  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:505
    Full text:105
    References:50
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019